Translator Disclaimer
March 2017 On Mono-nodal Trees and Genus One Dessins of Pakovich-Zapponi Type
Hiroaki NAKAMURA
Tokyo J. Math. 39(3): 783-795 (March 2017). DOI: 10.3836/tjm/1475723085

Abstract

In this paper, we classify Grothendieck dessins of X-shaped plane trees defined over the rationals.

Citation

Download Citation

Hiroaki NAKAMURA. "On Mono-nodal Trees and Genus One Dessins of Pakovich-Zapponi Type." Tokyo J. Math. 39 (3) 783 - 795, March 2017. https://doi.org/10.3836/tjm/1475723085

Information

Published: March 2017
First available in Project Euclid: 6 October 2016

zbMATH: 06727286
MathSciNet: MR3634293
Digital Object Identifier: 10.3836/tjm/1475723085

Subjects:
Primary: 11G32
Secondary: 12Y05, 14H30, 14H57

Rights: Copyright © 2017 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.39 • No. 3 • March 2017
Back to Top